# SDR EMB05016

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000020
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 222 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

BNA FLT 1647, EN ROUTE DCA TO BNA - ABOUT 50 MILES FROM BNA, THE NR 2 HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  THE FLIGHT CREW FOLLOWED THE QRH PROCEDURES, WHICH INCLUDED AN ALTERNATE GEAR EXTENSION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE HYDRAULIC PUMP.  OPERATIONALLY CHECKS OK.
